# SDR AALA202512168420

- Difficulty date: December 13, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 23,326 hours, 10,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 12CBA SEAT MOUNTED ESCAPE PATH LIGHT BROKEN.  REMOVED AND REPLACED ESCAPE PATH LIGHT AT 12CBA. PER AMM 33-51-11. OPERATIONAL CHECKED GOOD.
